# SDR SWIA201642290

- Difficulty date: June 13, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU ELECTRICAL BAY FLOOR IS CRACKED AT APPROXIMATELY FS 193.00.  FABRICATED, LOCATED, DRILLED AND INSTALLED IAW REO.
